Need Advice for Dbol Side Effects!!!
I have recently been experiencing stomach cramping while taking Dbol, and my urine has been turning orange. Now that I have finished my cycle, I have decided never to run an oral again.
However, I am worried about the potential damage Dbol may have caused to my liver. Can anyone offer any advice on how to recover from the damage caused by Dbol and address the symptoms of stomach cramping and orange urine? Would taking liver support supplements help?
I would really appreciate If anyone who has experience with this can answer my questions.
Could you please provide information about dosage and duration of your Dbol dosage?
I also experienced a feeling of distress in my kidney and lower abdomen while using Dbol as I was consuming:
Week 1: 30mg
Week 2: 40mg
Week 3 to Week 6: 50mg
Week 7: 40mg
Week 8: 30mg
My kidney seems to be tender yet everything was again normal after I stop taking Dbol.
I think orals do cause a negative influence on the human body.
You still facing the same issues?